# SDR AALA202302157653

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 71,718 hours, 27,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GOUNDED:  2L OVERWING EXIT DOOR SLIDE ARMED INDICATION IS INTERMITTENT. **SUUPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
